# SDR FDEA201210233716

- Difficulty date: October 23, 2012
- Submitted: October 23, 2012
- Operation: Air carrier
- Aircraft: N971FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- Aircraft time: 43,482 hours, 12,822 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N51231
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM AT BS 377 LBL 56 TO LBL 58 HAS CORROSION TO UPPER TEE.  NEW FLOORBEAM INSTALLED AT STA 377 IAW DWG 141N5113, SHT 1, REV F.    REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
